Volume 1, Issue 1
A Note on Prescribed Gaussian Curvature on S^2

Hong Chongwei

J. Part. Diff. Eq.,1(1988),pp.13-20

Published online: 1988-01

Preview Full PDF 350 1891
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-13, author = {}, title = {A Note on Prescribed Gaussian Curvature on S^2}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {1}, pages = {13--20}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5848.html} }
TY - JOUR T1 - A Note on Prescribed Gaussian Curvature on S^2 JO - Journal of Partial Differential Equations VL - 1 SP - 13 EP - 20 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5848.html KW - AB -
Hong Chongwei. (1970). A Note on Prescribed Gaussian Curvature on S^2. Journal of Partial Differential Equations. 1 (1). 13-20. doi:
Copy to clipboard
The citation has been copied to your clipboard